# SDR REXA2016072601815

- Difficulty date: July 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 24,530 hours, 22,112 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 2178
- Condition: Inoperative
- Location: Te Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED CAUTION CAME ON AT FL 260, 290 KNOTS.  FLAPS ZERO NO FLAP HANDLE MOVEMENT. REMAINED ON LANDED AT 200 FT/MIN.  PERFORMED TROUBLESHOOTING IAW FIM 27-50-00 REV 51 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I),  AMOC LOG 16-26 DATED 05-27-20 16, AND TS 001100R3 FIM TECHNICAL SUPPLEMENT.   REMOVED AND REPLACED THE FECU IAW AMM 27-51-05.  ALL RIGGING, FUNCTIONAL AND OPERATIONAL CHECKED GOOD.
